bannednutritionnapsgear

MK 677 and uncontrollable hunger

JakeB782

New member
Member
I just finished my first week on MK-677 and I know one of the side effects is increased hunger but is it normal that i sometimes feel that hungry that it feels like i haven't eaten in 2 days?? I literally feel very weak sometimes because my body feels starved from food.. The hunger keeps getting more worse every day and I can't control it.. I currently split my dosage 2x10 MG in the am.

Thanks in advance
 

cbbram

Community Leader
VIP Moderator
Increased hunger is a side effect. It should decrease a bit after a few weeks. MK-677 is a good addition to a bulking cycle but if you're trying to cut or watch your calories it's not a good idea especially if you can't control it.
 

DylanGemelli

Founding Member
Super Moderator
you should know that before starting it... thats common knowledge on mk677 and if you didnt know that then its obvious you didnt bother to learn anything about it before you started it...
 

JakeB782

New member
Member
Sorry if it sounded like i didn’t know it would happen. I was just not expecting it to be this much all of a sudden.. I was just thinking if there was a way to bypass it, but i’ll just wait it out since i know it will go away.
 

DylanGemelli

Founding Member
Super Moderator
Sorry if it sounded like i didn’t know it would happen. I was just not expecting it to be this much all of a sudden.. I was just thinking if there was a way to bypass it, but i’ll just wait it out since i know it will go away.

Theres no way to bypass it. Some get it worse than others but it will pass


Sent from my iPhone using Tapatalk Pro
 

RickRock

Community Leader
VIP Moderator
It can be a blessing or a curse depending on your goal, but it's a possible side of mk677 for sure
 
Top